# SDR DALA2022021801107

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 108,094 hours, 15,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 FOUND ON WALK AROUND 2 DENTS RT AFT INBD T/E FLAP, CORRECTIVE ACTION: PERMANENT REPAIR COMPLETE PER B767 SRM 57-53-01 (8843888)
